RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 202, Number 1  


Generalized hypergeometric solutions of the Heun equation
A. M. Ishkhanyan
3
Bilinearization and soliton solutions of the supersymmetric coupled KdV equation
A. Mirza, M.ul Hassan
14
Series solution of a ten-parameter second-order differential equation with three regular singularities and one irregular singularity
A. D. Alhaidari
20
Multiplicative renormalizability of Yang–Mills theory with the background field method in the BV formalism
I. A. Batalin, K. Bering, P. M. Lavrov, I. V. Tyutin
34
Spectrum of the Landau Hamiltonian with a periodic electric potential
L. I. Danilov
47
Inverse spectral problem for the Schrödinger equation with an additional linear potential
A. Kh. Khanmamedov, M. G. Makhmudova
66
The role of Majorana-like bound states in the Andreev reflection and the Josephson effect in the case of a topological insulator
T. S. Tinyukova, Yu. P. Chuburin
81
Inhomogeneous electron density in the static field of nuclei
V. B. Bobrov
98
Skew information revisited: Its variants and a comparison of them
Shunlong Luo, Yuan Sun
116
Effect of $f(R)$-gravity models on compact stars
M. F. Shamir, I. Fayyaz
126
Adiabatic invariants of Herglotz type for perturbed nonconservative Lagrangian systems
Xue Tian, Yi Zhang
143
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020